# SDR HALA0000077

- Difficulty date: March 13, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 532 - HNL - UPON GEAR RETRACTION LEFT SIDE MAIN GEAR UNSAFE LIGHT STAYED ON.  RECYCLED AND LIGHT WENT OUT.  REPLACED MLG POSITION INDICATION CONTROL BOX.  BITE TEST OI.  INSPECTED LEFT MLG AREA.  SECURITY CHECK OK.  WIRES AND SENSORS CHECK OK.  (M)
